American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Francis Castro and Ivelisse M. Rubio. Exact $p$-divisibility of exponential sums via the covering method. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] José María Grau Ribas and Florian Luca. Corrigendum to ``Cullen numbers with the Lehmer property''. Proc. Amer. Math. Soc. 141 (2013) 2941-2943.
Abstract, references, and article information   
View Article: PDF

[3] M. R. Murty and Kathleen L. Petersen. The Euclidean algorithm for number fields and primitive roots. Proc. Amer. Math. Soc. 141 (2013) 181-190.
Abstract, references, and article information   
View Article: PDF

[4] Igor E. Shparlinski. On the value set of Fermat quotients. Proc. Amer. Math. Soc. 140 (2012) 1199-1206. MR 2869105.
Abstract, references, and article information   
View Article: PDF

[5] Zhi-Wei Sun. Arithmetic theory of harmonic numbers. Proc. Amer. Math. Soc. 140 (2012) 415-428. MR 2846311.
Abstract, references, and article information   
View Article: PDF

[6] José María Grau Ribas and Florian Luca. Cullen numbers with the Lehmer property. Proc. Amer. Math. Soc. 140 (2012) 129-134. MR 2833524.
Abstract, references, and article information   
View Article: PDF

[7] Jean-Luc Chabert and Youssef Fares. Preservation of the residual classes numbers by polynomials. Proc. Amer. Math. Soc. 139 (2011) 2423-2430. MR 2784807.
Abstract, references, and article information   
View Article: PDF

[8] Robert Osburn and Brundaban Sahu. Congruences via modular forms. Proc. Amer. Math. Soc. 139 (2011) 2375-2381. MR 2784802.
Abstract, references, and article information   
View Article: PDF

[9] Zhi-Hong Sun. Congruences concerning Legendre polynomials. Proc. Amer. Math. Soc. 139 (2011) 1915-1929. MR 2775368.
Abstract, references, and article information   
View Article: PDF

[10] Zhi-Wei Sun and Wei Zhang. Binomial coefficients and the ring of $p$-adic integers. Proc. Amer. Math. Soc. 139 (2011) 1569-1577. MR 2763746.
Abstract, references, and article information   
View Article: PDF

[11] M. Ram Murty and R. Thangadurai. The class number of $\mathbb{Q}(\sqrt{-p})$ and digits of $1/p$. Proc. Amer. Math. Soc. 139 (2011) 1277-1289. MR 2748421.
Abstract, references, and article information   
View Article: PDF

[12] Kevin Ford, Mizan R. Khan and Igor E. Shparlinski. Geometric properties of points on modular hyperbolas. Proc. Amer. Math. Soc. 138 (2010) 4177-4185. MR 2680044.
Abstract, references, and article information   
View Article: PDF

[13] Li-Lu Zhao, Hao Pan and Zhi-Wei Sun. Congruences for the second-order Catalan numbers. Proc. Amer. Math. Soc. 138 (2010) 37-46. MR 2550168.
Abstract, references, and article information   
View Article: PDF

[14] Kathleen L. Petersen. Counting cusps of subgroups of $\mathrm {PSL}_2(\mathcal {O}_K)$. Proc. Amer. Math. Soc. 136 (2008) 2387-2393. MR 2390505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Arnold Adelberg, Shaofang Hong and Wenli Ren. Bounds of divided universal Bernoulli numbers and universal Kummer congruences. Proc. Amer. Math. Soc. 136 (2008) 61-71. MR 2350389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Xia Zhou and Tianxin Cai. A generalization of a curious congruence on harmonic sums. Proc. Amer. Math. Soc. 135 (2007) 1329-1333. MR 2276641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Huaning Liu. New pseudorandom sequences constructed by quadratic residues and Lehmer numbers. Proc. Amer. Math. Soc. 135 (2007) 1309-1318. MR 2276639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kevin Ford, Mizan R. Khan, Igor E. Shparlinski and Christian L. Yankov. On the maximal difference between an element and its inverse in residue rings. Proc. Amer. Math. Soc. 133 (2005) 3463-3468. MR 2163580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Chun-Gang Ji. A simple proof of a curious congruence by Zhao. Proc. Amer. Math. Soc. 133 (2005) 3469-3472. MR 2163581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zhi-Hong Sun. Consecutive numbers with the same Legendre symbol. Proc. Amer. Math. Soc. 130 (2002) 2503-2507. MR 1900855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Christian Elsholtz. The distribution of sequences in residue classes. Proc. Amer. Math. Soc. 130 (2002) 2247-2250. MR 1896404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hong Hu and Zhi-Wei Sun. An extension of Lucas' theorem. Proc. Amer. Math. Soc. 129 (2001) 3471-3478. MR 1860478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Florian Luca and Michal Krizek. On the solutions of the congruence $n^{2}\equiv 1~(mod~\phi ^{2}(n))$. Proc. Amer. Math. Soc. 129 (2001) 2191-2196. MR 1823899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yong-Gao Chen. On integers of the form $k2^{n}+1$. Proc. Amer. Math. Soc. 129 (2001) 355-361. MR 1800230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yong-Gao Chen. On integers of the form $2^k\pm p^{\alpha_1}_1p^{\alpha_2}_2\dotsb p^{\alpha_r}_r$. Proc. Amer. Math. Soc. 128 (2000) 1613-1616. MR 1695159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Marian Vâjâitu and Alexandru Zaharescu. A finiteness theorem for a class of exponential congruences. Proc. Amer. Math. Soc. 127 (1999) 2225-2232. MR 1486757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Zun Shan and Edward T. H. Wang. A simple proof of a curious congruence by Sun. Proc. Amer. Math. Soc. 127 (1999) 1289-1291. MR 1486751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Zhi-Wei Sun. On covering multiplicity . Proc. Amer. Math. Soc. 127 (1999) 1293-1300. MR 1486752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Chih-Nung Hsu. On certain character sums over $\mathbb{F}_q[T]$. Proc. Amer. Math. Soc. 126 (1998) 647-652. MR 1469411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ethan Lewis. Infinite covering systems of congruences which don't exist. Proc. Amer. Math. Soc. 124 (1996) 355-360. MR 1301513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2